accutane by sigh... ..... Peeling Lips Exfoliative Cheilitis
Date: 6/20/2007 12:28:36 PM ( 14 years ago ago)
I dont know if this is useful or not, but I was doing web searches and I guess accutane which is basically vitamin A has been known to cause exfoliative cheilitis and is now listed as one of the side effects of the drug. I even found an accutane/exfoliative cheilitis forum. All their symptoms are similar to ours except they didn't lick, pick or peel their lips like most of us have. Instead, they got the condition from this Acne drug which gives me hope that maybe this condition will be recognized by the dermatological community and serious effort done to cure it. And maybe their is a cure because if their is a drug that can cause this condition maybe there is a drug that can reverse the effects.
<< Return to the standard message view
fetched in 0.25 sec, referred by www.curezone.org/forums/fmp.asp?i=901746